# SDR MZZA99222

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1223
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, TWO CRACKS WERE FOUND ON LEFT LOWER TORQUE BOX VERTICAL WEB LIGHTENING HOLES AT BS 1223.  THE CRACK WAS STOP DRILLED AND REPAIRED PER B727 SRM CHAPTER 51-40-02.  (M)
